# SDR SWAA097232

- Difficulty date: November 16, 2009
- Submitted: November 17, 2009
- Operation: Air carrier
- Aircraft: N334SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23938
- Aircraft time: 69,939 hours, 62,724 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C30462
- Condition: Punctured
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND RT WING INBOARD T/E FORE FLAP LOWER SKIN PUNCTURED.  REPAIRED FLAP PER SRM.
